| Catalog Number |
383313 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i had foreign matter when the patient was given an indwelling needle for puncture, a foreign body (hair) was found at the needle.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 383313 and lot number 1274878.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.